# SDR SWAA2025071681458

- Difficulty date: June 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FRONT SPAR BOOST PUMP IFSS 116 TO IFSS 126 AT RT WING.   REPLACED SUPPORT ANGLE LOCATED FRONT SPAR BOOST PUMP IFSS 116 TO IFSS 126 AT RT WING I.A.W.B737-700 SRM 51-10-01 AND SRM 51-40-05 AND DRAWING 116A3939 SHEET 1 REV B.
